# SDR S2YA97009

- Difficulty date: February 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N85SK
- Make and model: Beech 1900D
- Aircraft serial: UE85
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Condition: Dirty
- Location: Nlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SBN/MKE - FLT 1161 - DURING THE LANDING APPROACH INTO MKE, CREW HAD TO CYCLE THE LANDING GEAR 3 TIMES IN ORDER TO GET A NOSE GEAR DOWN AND LOCKED INDICATION.  THE FLIGHT CREW DECLARED AN EMERGENCY AND LANDED AT MKE WITHOUT INCIDENT.  WHEN MAINTENANCE TROUBLESHOT THE SYSTEM, THEY FOUND THE NOSE GEAR SAFETY DOWNLOCK SWITCH DIRTY.  THE SWITCH WAS CLEANED, THE GEAR WAS CYCLED SEVERAL TIMES, AND WITH NO OTHER INDICATION PROBLEMS, THE AIRCRAFT WAS RETURNED TO SERVICE.  (X)
